# SDR CA090123002

- Difficulty date: January 16, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 17,978 hours
- Engine: Allsn 250C20
- System (JASC): 7323 · Turbine Governor
- Part: Drive Gear
- Part number: 23065121
- Condition: Loose
- Location: Governor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE EXPOXY HOLDING THE RETAINING CLIP IN PLACE CAME UNBONDED, ALLOWING THE CLIP TO MOVE, THERFORE ALLOWING THE DRIVE GEAR TO DISCONNECT FROM THE SHAFT.
